# SDR DHL9970107D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT HORIZONTAL STAB I/B WEB SUPPORT HAS CRACK INTERNAL TOP.  HFEC CRACK, ENDED AT FASTENERS, INSTALLED ANGLE REPAIR PER AVITAS RO 99AVHM011RO-1.
